# SDR REXA2025041800463

- Difficulty date: April 13, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLES FLOOR SUPPORTS BTW FS 310.00 TO 349.00 AND LBL40 AT PASSENGER CABIN FLOOR STRUCTURE CORROSION ON ANGLES FLOOR SUPPORTS BTW FS 310.00 TO 349.00 AND LBL40 AT PASSENGER CABIN FLOOR STRUCTURE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WERE EVALUATED OUT LIMITS PER  CRJ900 SRM 53-21-23-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-41-02-001-001-A01 AND SRM 51-42-21-001-001-A01
